The minimum of a binary cubic form

Mordell, Louis Joel: The minimum of a binary cubic form. In: Acta scientiarum mathematicarum, (13) 2. pp. 69-76. (1949)

[img]
Preview
Cikk, tanulmány, mű
math_013_fasc_002_069-076.pdf

Download (899kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 2
ISSN: 0001-6969
Page Range: pp. 69-76
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13660

Actions (login required)

View Item View Item